RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2012, Issue 1(26), Pages 8–20 (Mi vsgtu972)  

This article is cited in 1 scientific paper (total in 1 paper)

Differential Equations

Three-dimensional integro-multipoint boundary value problem for loaded volterra-hyperbolic integro-differential equations of Bianchi type

I. G. Mamedov

Institute of Cybernetics named after Academician A. Huseynov, National Academy of Sciences of Aserbaijan, Baku, Aserbaijan

Abstract: In this paper the combined three-dimensional non-local boundary value problem with integro-multipoint conditions for loaded volterra-hyperbolic integro-differential equation of Bianchi type is explored. The matter of principle is the fact, that the considered equation has discontinuous coefficients which satisfy only some conditions of $P$-integrability type and boundedness, i.e. the considered hyperbolic differential operator has no traditional conjugate operator. In particular, for example, Riemann function under Goursat conditions for such equation cannot be constructed by classical method of characteristics.

Keywords: three-dimensional non-local boundary problem, loaded integro-differential equations, hyperbolic equation, equations with discontinuous coefficients

DOI: https://doi.org/10.14498/vsgtu972

Full text: PDF file (889 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.956.3
MSC: Primary 35L35; Secondary 35S15, 35L25, 47G30
Original article submitted 08/VI/2011
revision submitted – 27/II/2012

Citation: I. G. Mamedov, “Three-dimensional integro-multipoint boundary value problem for loaded volterra-hyperbolic integro-differential equations of Bianchi type”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(26) (2012), 8–20

Citation in format AMSBIB
\Bibitem{Mam12}
\by I.~G.~Mamedov
\paper Three-dimensional integro-multipoint boundary value problem for loaded volterra-hyperbolic integro-differential equations of Bianchi type
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2012
\vol 1(26)
\pages 8--20
\mathnet{http://mi.mathnet.ru/vsgtu972}
\crossref{https://doi.org/10.14498/vsgtu972}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu972
  • http://mi.mathnet.ru/eng/vsgtu/v126/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Mamedov, “On a Problem with Conditions on All Boundary for a Pseudoparabolic Equation”, American Journal of Operational Research, 3:2 (2013), 51–56  crossref
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:975
    Full text:194
    References:80
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019